# SDR 97ZZZX1778

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 130/160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, FOUND FRAMES STA 130 AND STA 160 CORRODED BETWEEN LONGERON 28L AND LONGERON 28R.  MECHANICALLY REMOVED CORROSION IAW DC9 SRM 51-10-3, MATERIAL LOSS LESS THAN .003 INCH (DEPTH GAUGE NR A-0299) WITHIN LIMITS IAW DC9 SRM 53-01 FIG 1.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.
